# SDR AUS20031211

- Difficulty date: November 23, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: DR62B
- Condition: Faulty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) AFT GALLEY NR 1 WATER BOILER FAULTY.
